# SDR SWIA202157957

- Difficulty date: March 26, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD7  P/N 601R318826-1     (C-CHECK RO 5/3/2021)    REMOVED CORROSION  ON PAX DOOR INTERCOSTAL DD7 P/N 601R318826-1. OUT OF LIMITS. / REPLACED PASSENGER DOOR INTERCOSTAL DD7 REF CRJ200 SRM 51-42-06 AND DRAWING# 601R31702 REV.N. / SKYCARD 51-900-1003-SKY COMPLIED WITH  / ALL CHECKS GOOD
